RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 39, Issue 2(236)  


Liouville integrability of Hamiltonian systems on Lie algebras
V. V. Trofimov, A. T. Fomenko
3
Singular perturbations of ordinary differential equations and nonstandard analysis
P. Cartier
57
Non-standard analysis and singular perturbations of ordinary differential equations
A. K. Zvonkin, M. A. Shubin
77
Sergei Yur'evich Maslov (obituary)
G. V. Davydov, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko, A. V. Sochilina, N. A. Shanin
129

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The Liouville property of maximal Abelian coverings of Riemann surfaces
G. B. Shabat
131
The fixed sign property of quadratic forms on a cone
A. V. Arutyunov, N. T. Tynyanskii
133
An estimate of the Hausdorff dimension of a basic set in a neighbourhood of a homoclinic trajectory
V. S. Afraimovich, Ya. B. Pesin
135
A reconstruction theorem for a quantized random field
V. P. Belavkin
137
On the uniqueness of the Fourier problem for quasi-linear equations of unsteady filtration type
N. M. Bokalo
139
The topology of caustics, wave fronts, and degeneracies of critical points
A. N. Varchenko, S. M. Gusein-Zade
141
On “predictable” convergence criteria in variation of probability measures
L. Yu. Vostrikova
143
On the localization of random walk in a random medium
A. O. Golosov
145
Symmetric geometrical structures
P. Ya. Grushko
147
On the question of the solubility of multidimensional variational problems
F. V. Guseinov
149
On estimates of the first eigenvalue of the Sturm–Liouville problem
Yu. V. Egorov, V. A. Kondrat'ev
151
Infinite-dimensional manifolds arising from direct limits of ANR's
M. M. Zarichnyi
153
Some properties of generalized manifolds
L. G. Zerkalov
155
On extreme mixed norms
N. M. Zobin
157
Bernstein's inequality for fractional derivatives of polynomials in spherical harmonics
A. I. Kamzolov
159
The Robinson–Schensted–Knuth correspondence and the Littlewood–Richardson rule
S. V. Kerov
161
A complete solution of Kotzig's problem on the existence of an Euler tour in $p$-quasigroups
N. P. Korovina
163
On compacta admitting of an FAR-decomposition
V. S. Kotanov
165
On an invariant of a smooth manifold
M. V. Losik
167
Pure states and nested algebras
G. A. Mel'nichenko
169
On a lower-semicontinuous extension of multi-dimensional variational problems
K. V. Morozov
171
On proper codimensions of $T$-ideals
N. G. Nadzharyan
173
On the group of points of some formal groups
A. G. Nasybullin
175
On best methods of integration and of recovery of functions on classes given by convolutions that do not increase the oscillation
Nguyên Thị Thiêu Hoa
177
On the homotopy groups of certain spaces of matrix-valued functions and on the stability of the system of partial indices of a family of matrix-valued functions
P. V. Nikolenko
179
Reorientation of level surfaces of a function in a neighbourhood of a simple unimodular critical point
S. Yu. Orevkov
181
On the Hausdorff–Young integral inequality in spaces with mixed norm
E. A. Pavlov
183
On the algebraic independence of the values of hypergeometric $E$-functions
V. Kh. Salikhov
185
On the zeta function of a transversally elliptic operator
S. A. Smagin, M. A. Shubin
187
On characteristic classes of homogeneous foliations
S. L. Tabachnikov
189
On the spectral decomposition of free topological groups
M. G. Tkachenko
191
On the absence of local minima in the multi-dimensional Dirichlet functional
A. V. Tyrin
193
The semi-infinite homology of Kac–Moody and Virasoro Lie algebras
B. L. Feigin
195
Linear functionals on spaces of uniformly continuous functions and abstract measures
V. P. Fedorova
197
Spectral synthesis of ideals in algebras of functions having generalized derivatives
L. G. Khanin
199
Defects of holomorphic curves of lower order less than $1/2$, with conditions on the regularity of growth
N. S. Chekalkin
201
Ordering of topological spaces
G. I. Chertanov
203
On the note of convergence of Newton's interpolation process and the power of certain codes
I. E. Shparlinski
205
Duality of boundary singularities
I. G. Shcherbak
207
On compact homogeneous spaces of positive Euler characteristic
A. N. Shchetinin
209
Non-rationality of the general Enriques threefold
S. Yu. Èndryushka
211

Mathematical Events in the USSR
Ivan Aleksandrovich Kipriyanov (on his sixtieth birthday)
V. A. Il'in, L. D. Kudryavtsev, P. I. Lizorkin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov
213
Sergei Aleksandrovich Lomov (on his sixtieth birthday)
Yu. A. Dubinskii, S. I. Pokhozhaev, V. F. Safonov, A. N. Tikhonov
215
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
S. A. Nazarov, A. L. Krylov, A. E. Lifshits, V. A. Vassiliev, A. V. Mikhailov, B. A. Dubrovin
217
Conference on Nonlinear Problems of Mathematical Physics
B. V. Bazalii, I. I. Danilyuk, I. V. Skrypnik
223

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
229
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019